On inequalities for moments and the covariance of monotone functions

Schmidt, Klaus D.

DOI: https://doi.org/10.1016/j.insmatheco.2013.12.006
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/260006757...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Insurance : Mathematics & Economics
Volume: 55
Page range: 91-95
Place of publication: Amsterdam
Publishing house: Elsevier ; North Holland Publ.
ISSN: 0167-6687
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

+ Citation Example and Export

Schmidt, Klaus D. (2014) On inequalities for moments and the covariance of monotone functions. Insurance : Mathematics & Economics Amsterdam 55 91-95 [Article]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item